Dose Not Kicking In.
Aaron
Posted: August 3, 2021, 10:12 AM







i take 95 mg methadone every morning at 7am, on empty stomach, before taking food or beverage and spend an hour reading after itake dose, until ican feel it "kick in". ihave been doing this exact routine every day for 3 years. normally i can feel my dose kick in after 60 minutes and it normally"feels" the same every day. HOWEVER, from time to time (every couple months) idon't feel the dose take effect, as if ihad taken aplacebo (which ihaven't, bc my doses come from a reputable clinic. also, i live alone, and keep my doses in alock box with the key hidden, so i know no one is tampering or stealing my dose. besides, this occurs occasionally when iam dosed direct at the clinic while iwait for my take home doses. ). every few months or weeks iexperience afew days to aweek or two where the dose doesn't feel like ieven took the dose (sometimes it takes weak effect after 3 hours of waiting. I can't figure out why?! I even asked myself if a corrupt staff member is diverting my dose, but not only is that next to impossible to pull off at this clinic, but i am not experiencing withdrawal, just a total lack of sensation that the methadone has taken its effect. that leaves me assuming that my body isn't absorbing it correctly?? I've also wondering if ihave become too tolerant of it but eventually, after aweek or two, i am back to feeling the dose take its full effect, within 60 minutes of taking the dose. (btw, i take it in liquid form, and put the dose in 4oz of luke warm water). Any one out there experience this? anyone know what this is allabout or how to make it so ino longer go through periods where I'm not feeling it's initial effect? thank you.
  top of page  Top